# SDR HEEA968180

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control
- Part number: 071121009
- Condition: Intermittent
- Location: Cockpit Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT AND HALF OF DISPLAY NOT USUABLE. PERFORMED PRELIMINARY INSPECTION, FOUND PHOTOCELL (V301) DIMMING.  REPLACED PHOTOCELL (V301), ALSO FOUND LIGHTING INOPERATIVE.  REPLACED 28V BULB.  REPAIRED.  BENCH CHECK GOOD.
